We address homogenization problems for variational inequalities issue from unilateral constraints for the
Mots-clés : Nonlinear homogenization, perforated media, variational inequalities, critical relations for parameter
@article{COCV_2018__24_3_921_0, author = {G\'omez, Delfina and Lobo, Miguel and P\'erez, Eugenia and Podolskii, Alexander V. and Shaposhnikova, Tatiana A.}, title = {Unilateral problems for the {p-Laplace} operator in perforated media involving large parameters}, journal = {ESAIM: Control, Optimisation and Calculus of Variations}, pages = {921--964}, publisher = {EDP-Sciences}, volume = {24}, number = {3}, year = {2018}, doi = {10.1051/cocv/2017026}, mrnumber = {3877188}, zbl = {1409.35023}, language = {en}, url = {https://www.numdam.org/articles/10.1051/cocv/2017026/} }
TY - JOUR AU - Gómez, Delfina AU - Lobo, Miguel AU - Pérez, Eugenia AU - Podolskii, Alexander V. AU - Shaposhnikova, Tatiana A. TI - Unilateral problems for the p-Laplace operator in perforated media involving large parameters JO - ESAIM: Control, Optimisation and Calculus of Variations PY - 2018 SP - 921 EP - 964 VL - 24 IS - 3 PB - EDP-Sciences UR - https://www.numdam.org/articles/10.1051/cocv/2017026/ DO - 10.1051/cocv/2017026 LA - en ID - COCV_2018__24_3_921_0 ER -
%0 Journal Article %A Gómez, Delfina %A Lobo, Miguel %A Pérez, Eugenia %A Podolskii, Alexander V. %A Shaposhnikova, Tatiana A. %T Unilateral problems for the p-Laplace operator in perforated media involving large parameters %J ESAIM: Control, Optimisation and Calculus of Variations %D 2018 %P 921-964 %V 24 %N 3 %I EDP-Sciences %U https://www.numdam.org/articles/10.1051/cocv/2017026/ %R 10.1051/cocv/2017026 %G en %F COCV_2018__24_3_921_0
Gómez, Delfina; Lobo, Miguel; Pérez, Eugenia; Podolskii, Alexander V.; Shaposhnikova, Tatiana A. Unilateral problems for the p-Laplace operator in perforated media involving large parameters. ESAIM: Control, Optimisation and Calculus of Variations, Tome 24 (2018) no. 3, pp. 921-964. doi : 10.1051/cocv/2017026. https://www.numdam.org/articles/10.1051/cocv/2017026/
An extension theorem from connected sets, and homogenization in general periodic domains. Nonlinear Anal. 18 (1992) 481–496 | DOI | MR | Zbl
, , and ,Homogenization of the Navier-Stokes equations in open sets perforated with tiny holes. I. Abstract framework, a volume distribution of holes. Arch. Rational Mech. Anal. 113 (1990) 209–259 | DOI | MR | Zbl
,Homogenization of p-Laplacian in perforated domain. Ann. Inst. H. Poincar Anal. Non Linaire 26 (2009) 2457–2479 | DOI | Numdam | MR | Zbl
, , and ,Variational inequalities with varying obstacles: the general form of the limit problem. J. Funct. Anal. 50 (1983) 329–386 | DOI | MR
and ,Boundary homogenization in perforated domains for adsorption problems with an advection term. Appl. Anal. 95 (2016) 1517–1533 | DOI | MR | Zbl
, , , and ,Sharp constants for some inequalities connected to the p-Laplace operator. JIPAM. J. Inequal. Pure Appl. Math. 6 (2005) 56 | MR | Zbl
,Homogenization results for elliptic problems in periodically perforated domains with mixed-type boundary conditions. Asymptot. Anal. 80 (2012) 45–56 | MR | Zbl
, and ,Existence of a sequence satisfying Cioranescu-Murat conditions in homogenization of Dirichlet problems in perforated domains. Rend. Mat. Appl. 16 (1996) 387–413 | MR | Zbl
,A strange term coming from nowhere, in Topics in the Mathematical Modelling of Composite Materials, edited by and Birkäuser. Progr. Nonlinear Differ. Equ. Appl. 31 (1997) 45–93 | MR | Zbl
and ,Nonhomogeneous Neumann problems in domains with small holes. RAIRO Modél. Math. Anal. Numér. 22 (1988) 561–607 | DOI | Numdam | MR | Zbl
and ,A generalized strange term in Signorini’s type problems. ESAIM: M2AN 37 (2003) 773–805 | DOI | Numdam | MR | Zbl
, and ,Asymptotic behaviour and correctors for Dirichlet problems in perforated domains with homogeneous monotone operators. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 24 (1997) 239–290 | Numdam | MR | Zbl
and ,Nonlinear Partial Differential Equations and Free Boundaries. Vol. I. Elliptic Equations. Res. Notes Math. 106, Pitman (1985) | MR | Zbl
,On the homogenization of some nonlinear problems in perforated domains, Rend. Sem. Mat. Univ. Padova 84 (1991) 91–108 | Numdam | MR | Zbl
and ,Homogenization for the p-Laplace operator and nonlinear Robin boundary conditions in perforated media along manifolds. Dokl. Math. 89 (2014) 11–15 | DOI | Zbl
, , , and ,Homogenization of a variational inequality for the p-Laplacian in perforated media with nonlinear restrictions for the flux on the boundary of isoperimetric perforations: p equal to the dimension of the space. Dokl. Math. 93 (2016) 140–144 | DOI | MR | Zbl
, , , and ,Averaging of variational inequalities for the Laplacian with nonlinear restrictions along manifolds. Appl. Anal. 92 (2013) 218–237 | DOI | MR | Zbl
, , and ,On critical parameters in homogenization of perforated domains by thin tubes with nonlinear flux and related spectral problems. Math. Methods Appl. Sci. 38 (2015) 2606–2629 | DOI | MR | Zbl
, , , and ,Homogenization for the p-Laplace operator in perforated media with nonlinear restrictions on the boundary of the perforations: a critical case. Dokl. Math. 92 (2015) 433–438 | DOI | MR | Zbl
, , and ,On homogenization of nonlinear Robin type boundary conditions for cavities along manifolds and associated spectral problems. Asymptot. Anal. 80 (2012) 289–322 | MR | Zbl
, and ,The asymptotic behaviour of the third boundary-value problem solutions in domains with fine-grained boundaries, in Homogenization and Applications to Material Sciences. GAKUTO Internat. Ser. Math. Sci. Appl. Gakkotosho 9 (1995) 203–213 | MR | Zbl
,Homogenization and porous media. Springer Velag (1997) | DOI | MR | Zbl
,Homogenization of a variational inequality for the Laplace operator with nonlinear restriction for the flux on the interior boundary of a perforated domain. Nonlinear Anal. Real World Appl. 15 (2014) 367–380 | DOI | MR | Zbl
, and ,The Poisson equation with semilinear boundary conditions in domains with many tiny holes. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 36 (1989) 43–86 | MR | Zbl
,The Poisson equation with nonautonomous semilinear boundary conditions in domains with many time holes. SIAM J. Math. Anal. 22 (1991) 1222–1245 | DOI | MR | Zbl
,Application of uniform distribution to homogenization of a thin obstacle problem with p-Laplacian. Commun. Partial Differ. Equ. 39 (2014) 1870–1897 | DOI | MR | Zbl
and ,An Introduction to Variational Inequalities and their Applications. Moscow: Mir (1983) | MR | Zbl
and ,Homogenization of a nonlinear Dirichlet problem in a periodically perforated domain, in Recent Advances in Nonlinear Elliptic and Parabolic Problems, Pitman Res. Notes Math. Ser. 208, Longman Sci. Tech. (1989) | MR | Zbl
and ,Notes on the p-Laplace equation. Report. University of Jyväskylä Department of Mathematics and Statistics, Jyväskylä: University of Jyväskylä 102 (2006) | MR | Zbl
,Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires. Dunod (1969) | MR | Zbl
,Boundary Value Problems in Domains with a Fine-grained Boundary. Izdat. Naukova Dumka, in Russian (1974) | MR | Zbl
and ,Error estimates for the homogenization of a quasilinear Dirichlet problem in a periodically perfored domain, in Progress in Partial Differential Equations: the Metz Surveys, 2, Pitman Res. Notes Math. Ser. 296, Longman Sci. Tech. (1993) | MR | Zbl
and ,On homogenization problem for the Laplace operator in partially perforated domains with Neumann’s condition on the boundary of cavities. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl. 6 (1995) 133–142 | MR | Zbl
and ,On homogenization of the Poisson equation in partially perforated domains with arbitrary density of cavities and mixed type conditions on their boundary. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl. Ser. 7 (1996) 129–146 | MR | Zbl
and ,Homogenization of a class of elliptic problems with nonlinear boundary conditions in domains with small holes. Carpathian J. Math. 31 (2015) 77–88 | DOI | MR | Zbl
and ,Homogenization of a mixed problem with Signorini condition for an elliptic operator in a perforated domain. Sb. Math. 192 (2001) 245–260 | DOI | MR | Zbl
,A homogenization problem in a domain perforated by tiny isoperimetric holes with nonlinear Robin type boundary conditions. Dokl. Math. 90 (2014) 489–494 | DOI | MR | Zbl
, and ,Solution continuation and homogenization of a boundary value problem for the p-Laplacian in a perforated domain with a nonlinear third boundary condition on the boundary of holes. Dokl. Math. 91 (2015) 30–34 | DOI | Zbl
,Homogenization for the p-Laplacian in a n-dimensional domain perforated by fine cavities, with nonlinear restrictions on their booundary, when p = n. Dokl. Math. 92 (2015) 464–470 | DOI
and ,Homogenization limit for the boundary value problem with the p-Laplace operator and a nonlinear third boundary condition on the boundary of the holes in a perforated domain. Funct. Differ. Equ. 19 (2012) 351–370 | MR
and ,Random homogenization of p-Laplacian with obstacles in perforated domain. Commun. Partial Differ. Equ. 37 (2012) 538–559 | DOI | MR | Zbl
,On regularity of the solutions of variational inequalities. Zap. Nauchn. Semin. Leningrad. Otdel. Mat. Inst. Steklov (LOMI) 27(1972) 211–219 | MR
,Decay rate estimates for the quasi-linear Timoshenko system with nonlinear control and damping terms. J. Math. Phys. 52 (2011) 18pp | MR | Zbl
and ,Homogenization of boundary value problems in perforated domains with the third boundary condition and the resulting change in the character of the nonlinearity in the problem. Differ. Equ. 47 (2011) 78–90 | DOI | MR | Zbl
and ,- On the corrector term in the homogenization of the nonlinear Poisson-Robin problem giving rise to a strange term: Application to an optimal control problem, Journal of Mathematical Analysis and Applications, Volume 543 (2025) no. 1, p. 128867 | DOI:10.1016/j.jmaa.2024.128867
- Operator estimates for non-periodically perforated domains: disappearance of cavities, Applicable Analysis, Volume 103 (2024) no. 5, p. 859 | DOI:10.1080/00036811.2023.2209726
- Strange Operator in Homogenization of the Diffusion Equation in a Domain Perforated Along of a Manifold with Dynamic Signorini Condition on Perforation Boundary. Critical Case, Journal of Mathematical Sciences, Volume 279 (2024) no. 4, p. 525 | DOI:10.1007/s10958-024-07030-2
- Unexpected regionally negative solutions of the homogenization of Poisson equation with dynamic unilateral boundary conditions: critical symmetric particles, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, Volume 118 (2024) no. 1 | DOI:10.1007/s13398-023-01503-w
- On p-Laplacian Reaction–Diffusion Problems with Dynamical Boundary Conditions in Perforated Media, Mediterranean Journal of Mathematics, Volume 20 (2023) no. 3 | DOI:10.1007/s00009-023-02333-1
- Homogenization of A Boundary-Value Problem in A Domain Perforated by Cavities of Arbitrary Shape with A General Nonlinear Boundary Condition On Their Boundaries: The Case of Critical Values of the Parameters, Journal of Mathematical Sciences, Volume 244 (2020) no. 2, p. 235 | DOI:10.1007/s10958-019-04616-z
- Homogenization of Variational Inequalities for the p-Laplace Operator in Perforated Media Along Manifolds, Applied Mathematics Optimization, Volume 79 (2019) no. 3, p. 695 | DOI:10.1007/s00245-017-9453-x
- Homogenization of a Boundary Value Problem for the n-Laplace Operator on a n-Dimensional Domain with Rapidly Alternating Boundary Condition Type: The Critical Case, Differential Equations, Volume 55 (2019) no. 4, p. 523 | DOI:10.1134/s0012266119040104
- Homogenization of the Boundary Value Problem for the Poisson Equation with Rapidly Oscillating Nonlinear Boundary Conditions: Space Dimension n ≥ 3, Critical Case, Doklady Mathematics, Volume 99 (2019) no. 2, p. 160 | DOI:10.1134/s1064562419020182
- Homogenization of a nonlinear monotone problem with a big nonlinear Signorini boundary interaction in a domain with highly rough boundary, Nonlinearity, Volume 32 (2019) no. 12, p. 5150 | DOI:10.1088/1361-6544/ab46e9
- Homogenization in perforated domains: a Stokes grill and an adsorption process, Applicable Analysis, Volume 97 (2018) no. 16, p. 2893 | DOI:10.1080/00036811.2017.1395863
- On Homogenization of Nonlinear Robin Type Boundary Conditions for the n-Laplacian in n-Dimensional Perforated Domains, Integral Methods in Science and Engineering, Volume 1 (2017), p. 119 | DOI:10.1007/978-3-319-59384-5_11
Cité par 12 documents. Sources : Crossref